# SDR WX0A071970

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT CUSP WEB CORRODED BETWEEN STATIONS 418 & 427.  CUT OUT DAMAGED AREA OF CUSP WEB.  FABRICATED FILLER, DOUBLER, LOCATED, DRILLED & INSTALLED FILLER & DOUBLER IAW SRM 53-05 FIGURE 131A-13.
